# SDR AALA20150226015

- Difficulty date: February 26, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,430 hours, 15,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 452T213948
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN FWD CARGO HAS ATTACH LUG BROKEN.  REMOVED & INSTALLED TEE ON INTERCOSTAL IAW DWG 452T2001 SHEET 31 & AARD 51-00-05.
